# SDR C2XA08CL045

- Difficulty date: April 6, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 12,751 hours, 6,756 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 902081
- Part serial: 2645
- Condition: Faulty
- Location: Cockpit
- Part time: 12,751 hours, 6,756 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2285 THE CREW REPORTED A ENGINE 2 FIRE DETECT FAIL TWICE IN FLIGHT FOR 1-2 MINUTES EACH TIME.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE FIRE CONTROL MODULE.  OPERATIONAL CHECKS WERE GOOD.
